# SDR DLM88050383

- Difficulty date: July 20, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 44,516 hours, 35,380 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON T/O FLT ATTENDANT REPORTED NOISE FOLLOWED BY SMELL OF BURNT RUBBER.  CREW HAD RETRACTED GEAR AND ON EXT HAD RED UNSAFE LIGHT.  MAIN TIRE THREW A CAP.  TIRE WAS STILL INFLATED 200PSI SOME DAMAGE TO FLAP, MLG DOWN LOCK CONDUIT AND SENSOR/BRACKET, BUTE DOOR AND NR 2 ENGINE FAN.  REPLACED WHEEL AND REPAIRED DAMAGE.
